# SDR HNAA2016031400077

- Difficulty date: March 14, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 57,125 hours, 63,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 1002761
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN NR 2 PROP HEAT A PHASE ILLUMINATES, EMERGENCY LIGHTS ACTIVATE.  INSPECTED NR 2 PROP LEADS .  NO DEFECTS NOTED.  R & R EMERGENCY LIGHTS CONTROL BOX.  OPS CHECK GOOD IAW 33-51-00.  ACFT OK FOR SERVICE.
